MathSciNet Relay Station
MathSciNet bibliographic data
MR354882 (50 #7359) 20F20
Anderson, Michael P. Exactness properties of profinite completion functors. Topology 13 (1974), 229–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement